`a`

Optimal control of a linear stochastic Schrödinger equation

Pages: 437 - 446, Issue special, November 2013

 Abstract        References        Full Text (320.7K)          

Diana Keller - Martin Luther University Halle-Wittenberg, Faculty of Natural Sciences II, Institute of Mathematics, D - 06099 Halle (Saale), Germany (email)

1 G. Da Prato and J. Zabczyk, "Stochastic Equations in Infinite Dimensions", Cambridge University Press, 1992.       
2 A. de Bouard and A. Debussche, The stochastic nonlinear Schrödinger equation in $H^1$, Stochastic Analysis and Applications, 21 (2003), 97-126.       
3 M. H. Farag, A gradient-type optimization technique for the optimal control for Schrodinger equations, International Journal on Information Theories and Applications, 10 (2003), 414-422.
4 W. Grecksch and H. Lisei, Approximation of stochastic nonlinear equations of Schrödinger type by the splitting method, Stochastic Analysis and Applications, 31 (2013), 314-335.       
5 W. Grecksch and H. Lisei, Stochastic nonlinear equations of Schrödinger type, Stochastic Analysis and Applications, 29 (2011), 631-653.       
6 D. Keller, "A Problem of Optimal Control for the Linear Stochastic Schrödinger Equation", Master's thesis, Martin-Luther University Halle-Wittenberg, 2011.
7 C. Prévôt and M. Röckner, "A Concise Course on Stochastic Partial Differential Equations", Springer-Verlag, Berlin Heidelberg, 2007.       
8 M. Subaşi, An estimate for the solution of a perturbed nonlinear quantum-mechanical problem, Chaos, Solitons and Fractals, 14 (2002), 397-402.       
9 M. Subaşi, An optimal control problem governed by the potential of a linear Schrodinger equation, Applied Mathematics and Computation, 131 (2002), 95-106.       
10 E. Zuazua, Remarks on the controllability of the Schrödinger equation, CRM Proceedings and Lecture Notes, 33 (2003), 193-211.       

Go to top